Abstract and Applied Analysis

Abstract and Applied Analysis / 2003 / Article

Open Access

Volume 2003 |Article ID 657476 | https://doi.org/10.1155/S1085337503303033

Marius Beceanu, "Local exact controllability of the diffusion equation in one dimension", Abstract and Applied Analysis, vol. 2003, Article ID 657476, 19 pages, 2003. https://doi.org/10.1155/S1085337503303033

Local exact controllability of the diffusion equation in one dimension

Received21 Dec 2002

Abstract

This paper establishes the local exact null controllability of the diffusion equation in one dimension using distributed controls in the case of the Dirichlet boundary value problem. Most of the techniques used in the course of the proof are borrowed from Barbu (2002).

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views145
Downloads497
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.